# SDR REXA2015021800234

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 17,105 hours, 10,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAD TO BE OPENED FROM OUTSIDE, FLIGHT ATTENDANT UNABLE.  PERFORMED LUBRICATION OF THE PAX DOOR LATCH PINS & LATCH CAMS IAW AMM 12-20-52.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00.  PAX DOOR CLOSES, OPENS & LATCHES & UNLATCHES SMOOTHLY.  PAX DOOR OK FOR SERVICE.
